# SDR F0TR20100001122

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: General aviation
- Aircraft: N21857
- Make and model: Piper PA-28-181
- Aircraft serial: 287990062
- Aircraft time: 2,120 hours
- Engine: Lyc O360*
- Engine time: 2,120 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: SL14995
- Condition: Broken
- Location: Cylinder
- Part time: 10 hours
- Component: Cylinder, Lyc
- Component part number: 05K21104
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

SHROUD TUBES FOUND LOOSE IN CYLINDERS/CRANKCASE.  SHROUD TUBE RETAINERS BROKEN (FOUND UNDER ROCKER BOX COVERS).  SHROUD TUBES WERE LEAKING OIL.
